Generalized Multiple Counting Jacobsthal Sequences of Fermat Pseudoprimes


Cilasun M. H.

JOURNAL OF INTEGER SEQUENCES, vol.19, no.2, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF INTEGER SEQUENCES

Abstract

This study involves definitions of regular and representational multiple-counting Jacobsthal sequences of Carmichael numbers. We introduce recurrence relations for multiple-counting Jacobsthal sequences and show their association with Fermat's little theorem. We also provide matrix representations and generalized I3inet formulas for defined sequences. This leads to a better understanding of how certain composite numbers are distributed among consecutive powers.